MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated based on manufacturer's awareness date.
 
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, the customer experienced sporadically aborted measurements on the abl800 flex (serial number: (b)(6).Radiometer field service engineer had checked the data logs and activity logs of the analyzer and could not find the information regarding the aborted measurements.10 test measurements were conducted without issue.Several maintenance and service were conducted with no issue.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24829483
Report Number3002807968-2026-00042
Device Sequence Number18438560
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2859N018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown